MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 14 XT PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 14 XT PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number F2015-020
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Evaluation summary: visual and functional inspection was performed on the returned device.The reported leak was confirmed to be due to a cracked sidearm.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported leak to be due to the cracked sidearm; however, the cause of the crack could not be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that during a peripheral procedure, the 1.5 x 20 mm armada 14 dilatation catheter was advanced to the target lesion in the anterior tibial artery.During the first inflation, fluid was leaking out of a small hole in the hub.The armada 14 was able to fully inflate and deflate, and dilatation was completed using the device.There was no adverse patient effect and no clinically significant delay.No additional information was provided.

Brand Name
ARMADA 14 XT PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6719699
Report Number2024168-2017-05946
Device Sequence Number10933950
Product Code LIT
UDI-Device Identifier08717648182884
UDI-Public08717648182884
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberF2015-020
Device Lot Number70301G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date07/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1